MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT WITH NEEDLES

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT WITH NEEDLES
Model Number CM-99114BN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the inserter couldn't be pulled out easily from the patient's burrhole after the surgeon inserted the anchor.Finally, he could pull out the inserter from the patient's burr hole, but it was found that the tip of inserter was fractured.He pulled out the anchor from the patient's burr hole to try to remove the fractured piece of inserter, but it couldn't be done.So, he decided to finish the surgery without removing the fractured piece of inserter from the patient's body.".
 
Additional Manufacturer Narrative
The device was returned for evaluation.The evaluation of the device is still ongoing.A review of the device history record was performed and all product met requirements prior to release.The report has not been substantiated and a cause for the event has not been established.The investigation is ongoing.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
SINGLE LOADED IMPLANT WITH NEEDLES
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key15954786
Report Number3006981798-2022-00047
Device Sequence Number17998765
Product Code MBI
UDI-Device Identifier00810020087116
UDI-Public00810020087116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberCM-99114BN
Device Lot Number21030829
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown